# SDR USAA040724

- Difficulty date: September 17, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK, 3 INCHES LONG BY 4 INCHES WIDE, CORROSION; NO LEVEL OR TASK, STA500+ 16 INCHES AT LBL17.  FABRICATED AT MACHINE SHOP TO DUPLICATE ORIGINAL IAW SRM 53-00-53, FIG 202.
